MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.25IN STRAIGHT BC; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.25IN STRAIGHT BC; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 386804
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that cathena 20gx1.25in straight bc leaked.The following information was provided by the initial reporter: anti-reflux valve repeatedly non-functional.
 
Additional Manufacturer Narrative
H6: investigation summary one sample with open packaging and one representative sample was received by our quality team for evaluation.The samples were subjected to the blood escape time (bet) test, flashback test, and the catheter leak test.Both samples passed all testing and no abnormalities were observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description

Brand Name
CATHENA 20GX1.25IN STRAIGHT BC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11408212
Report Number8041187-2021-00149
Device Sequence Number14585703
Product Code FOZ
UDI-Device Identifier00382903868049
UDI-Public00382903868049
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2021
Device Model Number386804
Device Catalogue Number386804
Device Lot Number8327771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1